Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Decision problems and round-off machines
Autore:
Cucker, F; Dedieu, JP;
Indirizzi:
City Univ Hong Kong, Dept Math, Kowloon, Hong Kong, Peoples R China City Univ Hong Kong Kowloon Hong Kong Peoples R China g, Peoples R China Univ Toulouse 3, MIP, Dept Math, F-31062 Toulouse 04, France Univ Toulouse3 Toulouse France 04 ept Math, F-31062 Toulouse 04, France
Titolo Testata:
THEORY OF COMPUTING SYSTEMS
fascicolo: 5, volume: 34, anno: 2001,
pagine: 433 - 452
SICI:
1432-4350(200109/10)34:5<433:DPARM>2.0.ZU;2-U
Fonte:
ISI
Lingua:
ENG
Soggetto:
COMPLEXITY;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Engineering, Computing & Technology
Citazioni:
15
Recensione:
Indirizzi per estratti:
Indirizzo: Cucker, F City Univ Hong Kong, Dept Math, 83 Tat Chee Ave, Kowloon, Hong Kong, Peoples R China City Univ Hong Kong 83 Tat Chee Ave Kowloon Hong Kong Peoples R China
Citazione:
F. Cucker e J.P. Dedieu, "Decision problems and round-off machines", THEOR C SYS, 34(5), 2001, pp. 433-452

Abstract

We study the behavior of decision machines working with finite precision. We give answers to the following questions: (A) under which conditions is the answer provided by the machine correct? and (B) under which conditions does there exist an element y close to the input x such that the decision for x obtained with finite precision coincides with that for y under infiniteprecision?

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 26/01/20 alle ore 10:16:20